# SDR R61A201202230128

- Difficulty date: February 23, 2012
- Submitted: February 25, 2012
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 11,208 hours, 8,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 11,208 hours, 8,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE LT SEAT TRACK BEAM FORWARD OF FRAME 86.  MAINTENANCE REMOVED AND REPLACED THE LT SEAT TRACK BEAM FORWARD OF FRAME 86 IAW EMB 175 SRM 51-41-01 & 51-43-01.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
